# SDR SWIA201437303

- Difficulty date: April 27, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N946SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7776
- Aircraft time: 29,406 hours, 24,540 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY EXIT LIGHT BY EMERGENCY EXIT IS BURNED OUT. REPLACED LAMP.
